# SDR AALA202401192374

- Difficulty date: December 24, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 35,099 hours, 14,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CORROSION ON LAVATORY D FLOOR SUPPORT INTERCOSTAL FROM BS 947.5 TO BS 967, LBL 45. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
